# SDR FDEA201204241557

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX STA 755 RT INBD CREASE BEAM CHORD CORRODED.  REMOVED CORROSION IAW SRM 51-10-02, CHECK LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM53-30-13, FIG 101, DET VII.  REMOVED CREASE BEAM IAW SRM 51-40-02, FABRICATED CREASE BEAM FROM BAC1515-553 IAW SRM 53-30-13 AND SRM 51-40-05 AND INSTALLED CREASE BEAM IAW SRM 51-40-02.
